# SDR CA000713006

- Difficulty date: June 8, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 14,215 hours
- Engine: Pwa R985AN14B
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: C2CF1125A
- Condition: Frayed
- Location: Rt Lwr Door Bkhd
- Component: Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DISMANTLING REQUIRED BY AD CF-98-37, ALL CABLES WERE CHANGED AS PRECAUTIONARY MEASURE.  HOWEVER, UPON REMOVAL, CABLE WAS FOUND WORN AND FRAYED AT LOWER RT DOOR BULKHEAD PULLEY.  AREA IS DIFFICULT TO INSPECT AT ROUTINE INSPECTION.  (X)
